Alert archive / Washington / Gale Warnings in 2012
Gale Warning 42, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Apr 7, 2012, 3:02 PM PDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2012, 3:02 PM PDT (22:02 UTC)
- Expired
- Apr 8, 2012, 12:00 PM PDT
- In force
- 21 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
943 WHUS76 KSEW 072202 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 302 PM PDT SAT APR 7 2012 PZZ130-150-080615- /O.UPG.KSEW.SI.Y.0018.000000T0000Z-120408T0600Z/ /O.NEW.KSEW.GL.W.0042.120407T2202Z-120408T1900Z/ /O.UPG.KSEW.GL.A.0024.120408T0600Z-120408T1900Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 302 PM PDT SAT APR 7 2012 ...GALE WARNING IN EFFECT FOR THE WEST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA AND THE NEAR SHORE WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT TO 10 NM UNTIL NOON PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL NOON PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WIND...EASTERLY 15 TO 25 KNOTS...RISING TO 25 TO 35 KNOTS AFTER MIDNIGHT. * SEAS...BUILDING TO 4 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-080400- /O.NEW.KSEW.SC.Y.0956.120407T2202Z-120408T0400Z/ PUGET SOUND AND HOOD CANAL- 302 PM PDT SAT APR 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE PUGET SOUND FROM ABOUT WEST POINT TO POINT ROBINSON UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WIND AND WAVES...NORTHERLY 15 TO 25 KNOTS FROM ABOUT WEST POINT TO POINT ROBINSON WITH WAVES UP TO 4 FEET. THE WIND AND WAVES WILL SUBSIDE LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-080615- /O.EXB.KSEW.SI.Y.0018.120408T0100Z-120408T1900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 302 PM PDT SAT APR 7 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FOR THE CENTRAL U.S. STRAIT OF JUAN DE FUCA FROM 6 PM THIS EVENING TO NOON PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON PDT SUNDAY. * WIND...EASTERLY AND RISING TO 15 TO 25 KNOTS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ156-170-173-176-080615- /O.EXT.KSEW.SI.Y.0018.000000T0000Z-120408T1900Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 302 PM PDT SAT APR 7 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FOR THE COASTAL WATERS EXCEPT FROM JAMES ISLAND TO POINT GRENVILLE OUT TO 10 NM UNTIL NOON PDT SUNDAY... * WIND...EASTERLY 15 TO 25 KNOTS...EASING SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
471 WHUS76 KSEW 080330 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 830 PM PDT SAT APR 7 2012 PZZ135-080430- /O.CAN.KSEW.SC.Y.0956.000000T0000Z-120408T0400Z/ PUGET SOUND AND HOOD CANAL- 830 PM PDT SAT APR 7 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ARE LESS THAN 20 KNOTS. $$ PZZ130-150-081130- /O.CON.KSEW.GL.W.0042.000000T0000Z-120408T1900Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 830 PM PDT SAT APR 7 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON PDT SUNDAY... * WIND...EASTERLY 15 TO 25 KNOTS...RISING TO 25 TO 35 KNOTS AFTER MIDNIGHT. * SEAS...BUILDING TO 4 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131-081130- /O.CON.KSEW.SI.Y.0018.000000T0000Z-120408T1900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 830 PM PDT SAT APR 7 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON PDT SUNDAY... * WIND...EASTERLY AND RISING TO 15 TO 25 KNOTS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ156-170-173-176-081130- /O.CON.KSEW.SI.Y.0018.000000T0000Z-120408T1900Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 830 PM PDT SAT APR 7 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON PDT SUNDAY... * WIND...EASTERLY 15 TO 25 KNOTS...EASING SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
039 WHUS76 KSEW 080935 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 235 AM PDT SUN APR 8 2012 PZZ130-150-081745- /O.CON.KSEW.GL.W.0042.000000T0000Z-120408T1900Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 235 AM PDT SUN APR 8 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WIND...EASTERLY WIND 25 TO 35 KNOTS EASING BY MIDDAY. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131-081745- /O.CON.KSEW.SI.Y.0018.000000T0000Z-120408T1900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 235 AM PDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WIND...EASTERLY WIND 15 TO 25 KNOTS...EASING BY MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ156-170-173-176-081745- /O.CON.KSEW.SI.Y.0018.000000T0000Z-120408T1900Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 235 AM PDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WIND...EASTERLY 15 TO 25 KNOTS...EASING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
059 WHUS76 KSEW 081619 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 919 AM PDT SUN APR 8 2012 PZZ130-150-090030- /O.CON.KSEW.GL.W.0042.000000T0000Z-120408T1900Z/ /O.EXB.KSEW.SI.Y.0018.120408T1900Z-120409T0100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 919 AM PDT SUN APR 8 2012 ...GALE WARNING REMAINS IN EFFECT FOR THE WEST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA AND THE NEAR SHORE WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT TO 10 NM UNTIL NOON PDT TODAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. * WIND...EASTERLY 25 TO 35 KNOTS...EASING THIS AFTERNOON. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-081900- /O.CON.KSEW.SI.Y.0018.000000T0000Z-120408T1900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 919 AM PDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FOR THE U.S. CENTRAL STRAIT OF JUAN DE FUCA UNTIL NOON PDT TODAY... * WIND...NORTHEAST 15 TO 25 KNOTS...EASING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ156-170-173-176-081900- /O.CON.KSEW.SI.Y.0018.000000T0000Z-120408T1900Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 919 AM PDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FOR THE COASTAL WATERS EXCEPT FROM JAMES ISLAND TO POINT GRENVILLE OUT TO 10 NM UNTIL NOON PDT TODAY... * WIND...EASTERLY 15 TO 25 KNOTS...EASING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
023 WHUS76 KSEW 081908 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1208 PM PDT SUN APR 8 2012 PZZ130-150-090015- /O.EXP.KSEW.GL.W.0042.000000T0000Z-120408T1900Z/ /O.CON.KSEW.SI.Y.0018.000000T0000Z-120409T0100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 1208 PM PDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FOR THE WEST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA AND THE NEAR SHORE WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT TO NM UNTIL 6 PM PDT THIS EVENING... ...GALE WARNING HAS EXPIRED... * WIND...EASTERLY 20 TO 30 KNOTS...EASING LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-090015- /O.EXP.KSEW.SI.Y.0018.000000T0000Z-120408T1900Z/ /O.NEW.KSEW.SI.Y.0019.120408T1908Z-120409T0100Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 1208 PM PDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FOR THE CENTRAL U.S. STRAIT OF JUAN DE FUCA UNTIL 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. * WIND...NORTHEAST 15 TO 25 KNOTS...EASING LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ156-170-173-176-082015- /O.EXP.KSEW.SI.Y.0018.000000T0000Z-120408T1900Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 1208 PM PDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE EASTERLY WINDS HAVE DROPPED BELOW ADVISORY CRITERIA. $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Apr 7, 9:30 AM PDT, 5 hours 32 minutes earlier.
Area forecast discussion, Apr 7, 9:30 AM PDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
930 AM PDT SAT APR 7 2012
.SYNOPSIS...HIGH PRESSURE CENTERED OVER EASTERN WASHINGTON WILL
GIVE WESTERN WASHINGTON DRY LOW LEVEL OFFSHORE FLOW TODAY. AN UPPER
LEVEL LOW OFF THE SOUTHERN OREGON COAST WILL SEND MOSTLY MID AND
HIGH LEVEL MOISTURE OVER THE AREA TONIGHT AND SUNDAY WITH A CHANCE
OF SHOWERS ALONG THE COAST IN THE AFTERNOON. THE LOW WILL CONTINUE
TO SPIN OFF THE OREGON COAST THROUGH MOST OF THE WEEK GIVING WESTERN
WASHINGTON MOSTLY CLOUDY SKIES WITH A CHANCE OF SHOWERS.
&&
.SHORT TERM...IT IS A CHILLY START FOR WESTERN WA THIS MORNING.
TEMPS WERE DOWN TO THE 20S IN THE SW INTERIOR AND HOOD CANAL WITH
LOWER TO MID 30S ELSEWHERE. BUT WE ARE ALREADY STARTING TO WARM UP
WITH SUNNY SKIES AND OFFSHORE FLOW. TEMPS WILL REBOUND NICELY THIS
AFTERNOON WITH WIDESPREAD UPPER 50S TO LOWER 60S EXPECTED. NO
PLANNED UPDATES THIS MORNING.
A SPINNING STACKED LOW NEAR 40N/140W WILL SLOWLY WOBBLE CLOSER TO
SHORE ON SUNDAY. THIS SYSTEM WILL SPREAD MID/HIGH LEVEL CLOUDS INTO
WESTERN WA...MAYBE A FEW SPRINKLES ALONG THE COAST. BUT THE CLOUDS
WILL HELP KEEP THE MORNING LOWS ABOVE FREEZING. AFTERNOON HIGHS ARE
STILL LOOKING ABOVE NORMAL WITH ANOTHER ROUND OF UPPER 50S TO LOWER
60S IN THE FORECAST.
THE UPPER LEVEL RIDGE AXIS WILL SHIFT INTO MONTANA MON AND TUE AS
THE BROAD UPPER LEVEL LOW CONTINUES TO SPIN OVER THE OFFSHORE
WATERS. THERE IS VERY LITTLE CHANGE IN THE PATTERN. THIS SYSTEM WILL
CONTINUE TO PULL SOME MOISTURE INTO WESTERN WA OVER THE PERIOD.
HOWEVER...IT JUST LOOKS LIKE ISOLATED TO SCATTERED SHOWERS ACROSS
THE AREA. 33
.LONG TERM...PREVIOUS DISCUSSION...EXTENDED MODELS IN FAIRLY GOOD
AGREEMENT FOR THE FIRST PART OF THE EXTENDED WITH THE UPPER LEVEL
LOW WOBBLING AROUND OFF THE SOUTHERN OREGON/NORTHERN CALIFORNIA
COAST TUESDAY. THE LOW DISSIPATES ON WEDNESDAY LEAVING JUST AN UPPER
LEVEL TROUGH OFFSHORE WITH CONTINUED SOUTHERLY FLOW ALOFT. THE
TROUGH REMAINS OFFSHORE ON THURSDAY. THROUGH THE WHOLE TIME FRAME NO
REAL ORGANIZED SYSTEM MOVING INTO THE AREA BUT WITH THE SOUTHERLY
FLOW ALOFT WILL HAVE TO KEEP A CHANCE OF SHOWERS IN THE FORECAST.
MODEL SOLUTIONS START TO DIVERGE THURSDAY NIGHT INTO FRIDAY WITH THE
GFS MOVING THE TROUGH INLAND TO THE SOUTH OF THE AREA WHILE THE
ECMWF KEEPS THE TROUGH OFFSHORE. WITH THE LACK OF MODEL CONSENSUS
FOR DAY 7 WILL GO WITH A CLIMATOLOGY FORECAST WHICH WILL KEEP THE
CHANCE OF SHOWERS FORECAST GOING INTO FRIDAY. FELTON
&&
.HYDROLOGY...THERE IS NO THREAT OF RIVER FLOODING IN THE FORECAST
AREA DURING THE NEXT 7 DAYS.
&&
.AVIATION...A WEAK UPPER RIDGE WILL PREVAIL OVER THE REGION TODAY
FOR WLY FLOW ALOFT. EXPECT INCREASING LOW LEVEL OFFSHORE FLOW.
THERE WERE AREAS OF LOW CLOUDS AND FOG /VSBYS 1-3SM AND CIGS AOB 500
FT/ ROUGHLY ALONG THE I-5 CORRIDOR FROM KOLM TO S OF KTDO. ANOTHER
PATCH WAS OVER THE KITSAP PENINSULA. STRATUS /CIGS 1-2K FT/ WAS ALSO
LOCATED ALONG THE STRAIT OF JUAN DE FUCA AND WAS BEING CAUSED BY
NLY UPSLOPE FLOW. THE LOW CLOUDS AND FOG SHOULD DISSIPATE LATER THIS
MORNING. THUS EXPECT VFR CONDITIONS TO PREVAIL OVER THE AREA THIS
AFTERNOON.
KSEA...VFR CONDITIONS WILL PREVAIL OVER THE TERMINAL TODAY. EXPECT
NLY WINDS TO INCREASE TO 10-15 KNOTS THIS AFTERNOON.
&&
.MARINE...
FALLING PRESSURES OFFSHORE WILL RESULT IN STRENGTHENING EASTERLY
FLOW THIS WEEKEND FOR THE POSSIBILITY OF GALE FORCE EASTERLIES NEAR
THE WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. EXPECT THE OFFSHORE
FLOW TO WEAKEN SUNDAY AFTERNOON.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORIES FOR WINDS IN EFFECT FOR THE WEST
ENTRANCE TO THE STRAIT OF JUAN DE FUCA AND FOR THE COASTAL
WATERS EXCEPT FROM JAMES ISLAND TO POINT GRENVILLE OUT TO
10 NM.
GALE WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING
FOR THE NEAR SHORE WATERS FROM CAPE FLATTERY TO JAMES ISLAND
OUT TO 10 NM AND THE WEST ENTRANCE TO THE STRAIT OF JUAN DE
FUCA.
&&
WWW.WEATHER.GOV/SEATTLEThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 2:49 AM PDT | Small Craft Advisory | SEW | 6 hr | |
| Apr 7, 8:43 AM PDT | Small Craft Advisory for Winds | SEW | 33 hr | |
| Apr 7, 3:02 PM PDT | Small Craft Advisory | SEW | 5 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.